# SDR SWAA2025042949299

- Difficulty date: March 7, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 43,601 hours, 25,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BHD LOWER CAPSTRIP HAS SECTION CRACKED OFF<[01] REMOVED AND REPLACED LOWER CAP STRIP IAW B737-700 SRM 51-40-02 AND AMM 20-50-11;[02] VERIFIED REMOVED AND REPLACED LOWER CAP STRIP IAW B737-700 SRM 51-40-02 AND AMM 20-50-11
